# SDR JJBA20230508002

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 36,506 hours, 25,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EXTERNAL EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED EXTERNAL EMERGENCY LIGHT LAMP. OPS CHECK SAT.
